# SDR AALA202307051960

- Difficulty date: June 12, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 35,119 hours, 14,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD PASSENGER CABIN ENTRY AREA FLOORBEAM LOCATED AT BS 312 AND LBL 15. REPAIRED FLOORBEAM PER SRM 53-10-51-2R-15.
